# SDR SIMA20230604002

- Difficulty date: June 4, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 14,268 hours, 9,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PANEL SUPPORT BETWEEN FRAME 89-90 STR 17R (LEVEL 2 CORROSION)
